# SDR ASOA2013032903279

- Difficulty date: March 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,784 hours, 16,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR SUPPORT BRACKET CRACKED.  R & R  SUPPORT BRACKET IAW SRM 51-42-06.
